RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2018, Volume 52, Issue 1, Pages 8–11 (Mi uzeru451)  

Mathematics

On the minimal coset coverings of the set of singular and of the set of nonsingular matrices

A. V. Minasyan

Chair of Discrete Mathematics and Theoretical Informatics YSU, Armenia

Abstract: It is determined minimum number of cosets over linear subspaces in $F_q$ necessary to cover following two sets of $A(n\times n)$ matrices. For one of the set of matrices $\det(A)=0$ and for the other set$\det(A)\neq 0$. It is proved that for singular matrices this number is equal to $1+q+q^2+\ldots+q^{n-1}$ and for the nonsingular matrices it is equal to $\dfrac{(q^n-1)(q^n-q)(q^n-q^2)\cdots(q^n-q^{n-1})}{q^{\binom{n}{2}}}$.

Keywords: linear algebra, covering with cosets, matrices.

Full text: PDF file (132 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 97H60; Secondary 14N20, 51E21
Received: 21.12.2017
Language: English

Citation: A. V. Minasyan, “On the minimal coset coverings of the set of singular and of the set of nonsingular matrices”, Proceedings of the YSU, Physics & Mathematics, 52:1 (2018), 8–11

Citation in format AMSBIB
\Bibitem{Min18}
\by A.~V.~Minasyan
\paper On the minimal coset coverings of the set of singular and of the set of nonsingular matrices
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2018
\vol 52
\issue 1
\pages 8--11
\mathnet{http://mi.mathnet.ru/uzeru451}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru451
  • http://mi.mathnet.ru/eng/uzeru/v52/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:6
    Full text:3
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018